# SDR IXXA20160517030

- Difficulty date: April 18, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 77,815 hours, 23,491 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 313T1380241
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON OTBD HYD BAY DOOR, ACCESS CUT OUT FWD LOWER CORNER STRUCTURE, INSIDE CRACKED & WORN.  R & R NR 1 PYLON OTBD HYD BAY DOOR , ACCESS CUT OUT FWD LOWER CHORD IAW SRM 51-40-02 & DWG 313T1300.
